# SDR DXTA200702120

- Difficulty date: April 19, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 7,883 hours, 5,042 cycles
- Engine: Allsn AE3007C
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 99145514
- Part serial: 0109
- Condition: Inoperative
- Location: Mlg
- Part time: 5,424 hours, 3,426 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT. REPLACED LANDING GEAR CONTROL HANDLE IAW MM CH 32-30-01. LANDING GEAR CHECKS OK.
